Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 217, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 8, 2007, 2:01 AM CDT for 4 counties in Missouri. It was in force for 12 hr. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2007, 2:01 AM CDT (07:01 UTC)
- Expired
- Sep 8, 2007, 2:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Barton County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 4:11 AM CDT | FLASH FLOOD | 1 E Avilla, MO | HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA. |
| Sep 8, 4:11 AM CDT | FLASH FLOOD | Carthage, MO | INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER. |
| Sep 8, 4:11 AM CDT | FLASH FLOOD | Golden City, MO | HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160 IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND 70TH STREET IN GOLDEN CITY IS CLOSED. |
| Sep 8, 4:15 AM CDT | FLASH FLOOD | Carthage, MO | COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE. WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS WELL AS COUNTY ROAD 150 AND LOCUST. |
| Sep 8, 4:28 AM CDT | FLASH FLOOD | 3 Sw Lockwood, MO | N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET OF WATER OVER ROAD |
| Sep 8, 5:45 AM CDT | FLASH FLOOD | 5 E Carthage, MO | THE SPRING RIVER IS FLOODING OUT OF ITS BANKS AT COUNTY ROAD 90 JUST NORTH OF THE HARMONY RAILROAD CROSSING. |
| Sep 8, 5:45 AM CDT | FLASH FLOOD | 6 E Carthage, MO | HIGHWAY 96 IS CLOSED NEAR COUNTY ROAD 70. |
| Sep 8, 5:45 AM CDT | HEAVY RAIN 3.14 | Carthage, MO | 3.14 INCHES OF RAIN SINCE MIDNIGHT. |
| Sep 8, 6:00 AM CDT | FLASH FLOOD | 10 S Lockwood, MO | VAN WASHED OFF THE ROAD WHERE WHITE OAK CREEK FLOODED HIGHWAY 97...WATER RESCUE PERFORMED...NO INJURIES. |
| Sep 8, 7:18 AM CDT | FLASH FLOOD | 5 E Carthage, MO | HIGHWAY 37 FROM ROUTE E TO ROUTE N IS CLOSED...INCLUDING A PORTION OF HIGHWAY 96...IS CLOSED. |
| Sep 8, 8:55 AM CDT | FLOOD | Carthage, MO | NORTHBOUND 71 CLOSED AT CENTRAL AVE |
| Sep 8, 8:55 AM CDT | FLASH FLOOD | 3 Se Greenfield, MO | TURNBACK CREEK OUT OF BANK 5 TO 6 FEET AT O HWY |
| Sep 8, 9:04 AM CDT | FLASH FLOOD | 3 E Golden City, MO | HIGHWAY 160 IS CLOSED EAST OF GOLDEN CITY |
| Sep 8, 9:35 AM CDT | FLASH FLOOD | 2 N Carthage, MO | ROADSIDE PARK AND SPRING RIVER FLOODING AT 96 AND V HWYS |
| Sep 8, 9:35 AM CDT | FLASH FLOOD | E Carthage, MO | IN CARTHAGE AND DUE TO HIGH WATER STREETS CLOSED AT RIVER ST BETWEEN CHESTNUT AND CENTRAL AND BAKER ST BETWEEN OAK AND CHESTNUT |
| Sep 8, 9:51 AM CDT | FLASH FLOOD | 1 E Waco, MO | THE SPRING RIVER IS OVER THE ROAD EAST OF WACO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 130 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1701 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 080704 FFWSGF MOC011-057-097-109-081300- /X.NEW.KSGF.FF.W.0217.070908T0701Z-070908T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 201 AM CDT SAT SEP 8 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BARTON COUNTY IN SOUTHWEST MISSOURI... DADE COUNTY IN SOUTHWEST MISSOURI... JASPER COUNTY IN SOUTHWEST MISSOURI... LAWRENCE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 800 AM CDT. * AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES THAT BETWEEN ONE AND THREE INCHES OF RAIN HAS FALLEN IN AREAS IN AND AROUND ARMA...MAPLE GROVE...GOLDEN CITY...MEINERT AND DUDENVILLE. AND ADDITIONAL ONE TO FOUR INCHES OF RAINFALL IS EXPECTED ACROSS THE WARNED AREA FOR THE REST OF THE OVERNIGHT HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... CARTHAGE...ALBA...CARL JUNCTION...EVERTON...GOLDEN CITY...JASPER... LOCKWOOD...MILLER...ORONOGO AND PURCELL. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3741 9362 3719 9363 3715 9462 3740 9462 $$ GAGAN
1 follow-up statement
000 WGUS53 KSGF 081238 FFWSGF MOC011-057-097-109-081900- /X.EXT.KSGF.FF.W.0217.000000T0000Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 738 AM CDT SAT SEP 8 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE * FLASH FLOOD WARNING FOR... BARTON COUNTY IN SOUTHWEST MISSOURI... DADE COUNTY IN SOUTHWEST MISSOURI... JASPER COUNTY IN SOUTHWEST MISSOURI... LAWRENCE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 200 PM CDT SATURDAY. * AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. VERY HEAVY RAINFALL HAS FALLEN ACROSS THE REGION SINCE MIDNIGHT. DOPPLER RADAR AND RAIN GAGE ESTIMATES THAT BETWEEN TWO AND SIX INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT. SEVERAL MORE HOURS OF RAIN WILL OCCUR TODAY WITH AN ADDITIONAL THREE TO SIX INCHES OF RAINFALL POSSIBLE. NUMEROUS ROADS HAVE BEEN FLOODED ACROSS THE AREA. IN JASPER COUNTY...HIGHWAY 37 IS FLOODED BETWEEN ROUTE E AND ROUTE N INCLUDING HIGHWAY 96. IN LAWRENCE COUNTY...HIGHWAY 97 IS FLOODED FROM JUST SOUTH OF INTERSTATE 44 TO JUST SOUTH OF ROUTE NN INCLUDING HIGHWAY 96. MANY ROADS ARE FLOODED IN AND AROUND CARTHAGE...MOUNT VERNON... GOLDEN CITY AND JOPLIN. THIS IS A VERY DANGEROUS SITUATION AND THE EXPECTED ADDITIONAL RAINFALL WILL MAKE FOR A VERY DANGEROUS FLOODING EVENT ACROSS THE WARNED AREA. IN ADDITION TO THE FLOODING OF ROADS...CREEKS AND STREAMS WILL RISE RAPIDLY INUNDATING MOST IF NOT ALL LOW WATER CROSSINGS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... CARTHAGE...JOPLIN...MOUNT VERNON...AIRPORT DRIVE...ALBA...CARL JUNCTION...CARTERVILLE...DUENWEG...DUQUESNE...EVERTON...GOLDEN CITY...JASPER...LOCKWOOD...MARIONVILLE AND MILLER. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN. LAT...LON 3741 9362 3697 9364 3708 9462 3740 9462 $$ GAGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 6:30 PM CDT, 7 hours 31 minutes earlier.
Area forecast discussion, Sep 7, 6:30 PM CDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT FRI SEP 7 2007
.DISCUSSION...
COLD FRONT CURRENTLY LOCATED FROM JUST EAST OF SEDALIA TO CHANUTE
TO SOUTH OF WICHITA CONTINUES IT SLOW MOVEMENT SOUTHWARD THIS
AFTERNOON. WE SAW JUST ENOUGH CLEARING TO DESTABILIZE OUR VERY
MOIST AIRMASS AND GET ANOTHER ROUND OF STORMS GOING ALONG AND
SOUTH OF THE BOUNDARY.
MAIN CONCERN FOR TONIGHT AND THROUGH THE WEEKEND WILL THE HEAVY
AND PROLONGED RAINFALL OVER THE FORECAST AREA. AXIS OF HEAVIEST
RAINFALL WILL BE HIGHLY DEPENDENT ON WHERE THE FRONT STALLS ON
SATURDAY AND SUNDAY. FOR TONIGHT...HAVE FAVORED OUTPUT OF THE
NAM12 WHICH HAS BEEN HANDLING ONGOING PRECIP VERY WELL THUS FAR.
WITH THIS IN MIND WE SHOULD SEE MOST OF THE PRECIP THROUGH THE
EVENING CONFINED TO AREAS NEAR THE FRONT AS IT SAGS SOUTHWARD TO
THE I-44 CORRIDOR. ALREADY SEEING TRAINING STORMS ALONG THE FRONT
OVER OUR NORTHERN COUNTIES AS ORIENTATION OF FRONT LINES UP
PARALLEL TO 700 MB FLOW. INTO SATURDAY AND SUNDAY...THE FRONT IS
EXPECTED TO STALL SOMEWHERE BETWEEN INTERSTATE 44 AND THE ARKANSAS
BORDER. AS TROPICAL MOISTURE OVERRUNS THE BOUNDARY...EXPECT TO SEE
SEVERAL ROUNDS OF HEAVY RAINFALL AS UPPER LEVEL DISTURBANCES RIDE
OVER THE FRONT. ALSO COULD SEE EVEN MORE MOISTURE ADDED TO THE MIX
WITH REMNANTS OF HENRIETTE. THE LATEST PRECIP FORECAST ACCUMULATIONS
GENERATED OFF THE NAM SHOW AN AXIS OF WIDESPREAD 5-7 INCHES BY
SUNDAY EVENING OVER DENT/SHANNON/TEXAS/LACLEDE COUNTIES. STILL
HARD TO PINPOINT EXACTLY WHERE THESE ACCUMULATIONS WILL SET
UP...HOWEVER IT LOOKS PRETTY LIKELY THAT SOME LOCATIONS WILL GET
THESE AMOUNTS...WITH LOCALIZED AMOUNTS WELL OVER 7 INCHES.
FOR THE EXTENDED PORTION OF THE FORECAST...WILL CONTINUE
PRECIPITATION CHANCES THROUGH TUESDAY AS A SECONDARY FRONT AND
UPPER TROUGH PUSHES ACROSS THE AREA. COOLER AND DRY CONDITIONS ARE
EXPECTED BY MIDWEEK AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL AND SOUTHERN PLAINS. ANOTHER TROPICAL SYSTEM EXPECTED TO
MOVE ACROSS THE NORTHERN GULF COAST SOMETIME AROUND MONDAY OR
TUESDAY MAY COMPLICATE FORECAST A BIT.
TERRY
&&
.AVIATION...
00Z TAFS...AVIATION FORECAST WILL REMAIN RATHER COMPLEX THROUGH THE
NEXT 24 HOURS AS CEILINGS FLUCTUATE BETWEEN MVFR AND VFR THROUGH THE
EVENING WITH APPROACHING COLD FRONT. EXPECT TO SEE A GRADUAL
BUILDING DOWN OF CLOUD DECK THROUGH THE OVERNIGHT HOURS AS DEWPOINT
TEMPERATURES REMAIN IN THE LOWER 70S AND WINDS SHIFT TO LIGHT NORTH.
PERSISTENT OVERRUNNING OF MOISTURE ALONG THE FRONT SHOULD KEEP
CEILINGS IN IFR TO MVFR RANGE WITH PERIODS OF PRECIPITATION THROUGH
MUCH OF THE DAY ON SATURDAY.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KSZ073-097-101.Hazardous weather outlook, Sep 7, 9:00 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 900 PM CDT FRI SEP 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 900 PM CDT FRI SEP 7 2007 ...HEAVY RAIN WITH POTENTIAL FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT ALONG AND AHEAD OF A SLOW MOVING COLD FRONT...MAINLY OVER SOUTHERN MISSOURI. BECAUSE OF A TROPICAL-LIKE ATMOSPHERE IN PLACE OVER THE REGION...AREAS OF HEAVY RAIN WILL BE POSSIBLE...MAINLY SOUTH OF INTERSTATE 44. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE COLD FRONT WILL STALL AND MEANDER OVER SOUTHERN MISSOURI DURING THE WEEKEND. AS TROPICAL MOISTURE OVERRIDES THE FRONT...SEVERAL PERIODS OF HEAVY RAINFALL ARE EXPECTED TO DEVELOP. THIS WILL LIKELY LEAD TO FLASH FLOODING...ESPECIALLY OVER SOUTHERN MISSOURI...THROUGH SUNDAY. SOME LOCALIZED AREAS COULD SEE UP TOTAL RAINFALL ACCUMULATIONS UP TO A FOOT BY THE END OF THE WEEKEND. LOCATIONS ALONG THE ELK...SPRING...AND JAMES RIVERS AND SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING. ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND ROAD CLOSURES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/DSA
In the hours before
Local storm report, Sep 7, 8:25 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT FRI SEP 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 1 N KNOBBY 38.17N 93.10W
09/07/2007 BENTON MO LAW ENFORCEMENT
WATER REPORTED RUNNING OVER ROUTE DD AT KNOBBY CREEK.
&&
BARJENBRUCHLocal storm report, Sep 7, 8:26 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT FRI SEP 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 1 N KNOBBY 38.17N 93.10W
09/07/2007 BENTON MO LAW ENFORCEMENT
WATER REPORTED RUNNING 4 FEET DEEP OVER ROUTE DD AT
KNOBBY CREEK.
&&
BARJENBRUCHLocal storm report, Sep 7, 9:24 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT FRI SEP 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD CAMDENTON 38.01N 92.74W
09/07/2007 CAMDEN MO LAW ENFORCEMENT
WATER RUNNING OVER BALL PARK ROAD IN CAMDENTON.
&&
BARJENBRUCHLocal storm report, Sep 7, 9:41 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 PM CDT FRI SEP 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM FLASH FLOOD ST. JAMES 38.00N 91.61W
09/07/2007 PHELPS MO LAW ENFORCEMENT
CREEK IN ST. JAMES REPORTED OUT OF BANKS AND APPROACHING
PROPERTIES. MULTIPLE LOW WATER CROSSINGS ACROSS PHELPS
COUNTY REPORTED UNDER WATER AS WELL.
&&
BARJENBRUCHLocal storm report, Sep 7, 10:10 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CDT FRI SEP 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM FLOOD HASTAIN 38.21N 93.18W
09/07/2007 BENTON MO LAW ENFORCEMENT
TWO FEET OF WATER OVER ROAD AT DEER CREEK ON HASTAIN AVE.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:59 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Sep 7, 9:54 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 11 hr |
| Sep 8, 1:55 AM CDT | Areal Flood Warning | SGF | Phelps | 7 hr |
| Sep 8, 3:35 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Sep 8, 4:39 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Sep 8, 4:54 AM CDT | Flash Flood Warning | SGF | Newton | 9 hr |
| Sep 8, 5:44 AM CDT | River Flood Warning | SGF | Jasper | 38 hr |
| Sep 8, 8:02 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Sep 8, 8:12 AM CDT | River Flood Warning | SGF | Jasper | 54 hr |
| Sep 8, 8:45 AM CDT | Flash Flood Warning | SGF | Shannon | 5 hr |
| Sep 8, 12:34 PM CDT | Flash Flood Warning | SGF | Stone | 7 hr |
| Sep 8, 2:06 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Sep 8, 2:21 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton, Polk | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.